# SDR DALA2018011100190

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 69,831 hours, 51,498 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Quadrant
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CAPT'S RUDDER PEDAL BRACKET, FOUND RUDDER PEDAL ADJUSTMENT QUADRANT CRACKED.  RMVD AND REPL CAPT'S RUDDER PEDAL ADJUSTMENT QUADRANT PER AMM 27-20(134146). C/W RII INSTALL OF RUDDER PEDAL ADJ QUADRANT PER AMM 27-20.
